# SDR FDEA2019080841804

- Difficulty date: July 24, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E, INBD SIDE OF DROOP L/E SKIN HAS WEAR GROOVE/MARKS (MARKED AND   DOT 4) PERFORMED DLE SKIN REPAIR I.A.W. SRM 57-10-00 , PARA. 95 AND FIG. 97 VOL I
